In this paper, the trial function method is used to address the Lakshmanan-Porsezian-Daniel (LPD) equation with parabolic law nonlinearity. Implementing the traveling wave hypothesis reduces the LPD equation to an ordinary differential equation (ODE). From this ODE, many exact solutions, such as kink solitary wave solutions, bell shaped solitary wave solutions, triangular function solutions, periodic function solutions, singular solutions and Jacobian elliptic function solutions, are retrieved. Among them, some solutions are new. By suitable choice of parameters, we also draw 3D surface and 2D graphs of density, contour and level curves of some precise solutions for intuitive investigation.
Citation: Chen Peng, Zhao Li. Optical soliton solutions for Lakshmanan-Porsezian-Daniel equation with parabolic law nonlinearity by trial function method[J]. AIMS Mathematics, 2023, 8(2): 2648-2658. doi: 10.3934/math.2023138
In this paper, the trial function method is used to address the Lakshmanan-Porsezian-Daniel (LPD) equation with parabolic law nonlinearity. Implementing the traveling wave hypothesis reduces the LPD equation to an ordinary differential equation (ODE). From this ODE, many exact solutions, such as kink solitary wave solutions, bell shaped solitary wave solutions, triangular function solutions, periodic function solutions, singular solutions and Jacobian elliptic function solutions, are retrieved. Among them, some solutions are new. By suitable choice of parameters, we also draw 3D surface and 2D graphs of density, contour and level curves of some precise solutions for intuitive investigation.
[1] | A. Biswas, S. Konar, Introduction to non-Kerr law optical solitons, Boca Raton: Chapman Hall/CRC Press, 2006. |
[2] | A. Biswas, Soliton solutions of the perturbed resonant nonlinear Schrödinger's equation with full nonlinearity by semi-inverse variational principle, Quant. Phys. Lett., 1 (2013), 79–83. |
[3] | A. Biswas, D. Milovic, M. Savescu, M. F. Mahmood, R. Kohl, Optical soliton perturbation in nanofibers with improved nonlinear Schrödinger's equation by semi-inverse variational principle, J. Nonlinear Opt. Phys., 21 (2012), 500543. https://doi.org/10.1142/S0218863512500543 doi: 10.1142/S0218863512500543 |
[4] | A. Ankiewicz, D. J. Kedziora, A. Chowdury, U. Bandelow, N. Akhmediev, Infinite hierarchy of nonlinear Schrödinger equations and their solutions, Phys. Rev. E, 93 (2016), 012206. https://doi.org/10.1103/PhysRevE.93.012206 doi: 10.1103/PhysRevE.93.012206 |
[5] | E. M. E. Zayed, E. M. M. Elshater, Jacobi elliptic solutions, soliton solutions and other solutions to four higher-order nonlinear Schrödinger equations using two mathematical methods, Optik, 1 (2017), 1044–1062. https://doi.org/10.1016/j.ijleo.2016.11.120 doi: 10.1016/j.ijleo.2016.11.120 |
[6] | M. Lakshmanan, Continuum spin system as an exactly solvable dynamical system, Phys. Lett. A, 61 (1977), 53–58. https://doi.org/10.1016/0375-9601(77)90262-6 doi: 10.1016/0375-9601(77)90262-6 |
[7] | M. Lakshmanan, K. Porsezian, M. Daniel, Effect of discreteness on the continuum limit of the Heisenberg spin chain, Phys. Lett. A, 133 (1988), 483–488. https://doi.org/10.1016/0375-9601(88)90520-8 doi: 10.1016/0375-9601(88)90520-8 |
[8] | K. Porsezian, M. Daniel, M. Lakshmanan, On the integrability aspects of the one-dimensional classical continuum isotropic biquadratic Heisenberg spin chain, J. Math. Phys., 33 (1992), 1807–1816. https://doi.org/10.1063/1.529658 doi: 10.1063/1.529658 |
[9] | K. Porsezian, On the discrete and continuum integrable Heisenberg spin chain models, Boston: Springer, 1993. https://doi.org/10.1007/978-1-4899-1609-9-42 |
[10] | J. Manafian, M. Foroutan, A. Guzali, Applications of the ETEM for obtaining optical soliton solutions for the Lakshmanan-Porsezian-Daniel model, Eur. Phys. J. Plus, 132 (2017), 494. https://doi.org/10.1140/epjp/i2017-11762-7 doi: 10.1140/epjp/i2017-11762-7 |
[11] | W. Liu, D. Q. Qiu, Z. W. Wu, J. S. He, Dynamical behavior of solution in integrable nonlocal Lakshmanan-Porsezian-Daniel equation, Commun. Theor. Phys., 65 (2016), 671–676. https://doi.org/10.1088/0253-6102/65/6/671 doi: 10.1088/0253-6102/65/6/671 |
[12] | A. Biswas, M. Ekici, A. Sonmezoglu, H. Triki, F. B. Majid, Q. Zhou, et al., Optical solitons with Lakshmanan-Porsezian-Daniel model using a couple of integration schemes, Optik, 158 (2018), 705–711. https://doi.org/10.1016/j.ijleo.2017.12.190 doi: 10.1016/j.ijleo.2017.12.190 |
[13] | V. N. Serkin, T. L. Belyaeva, Novel soliton breathers for the higher-order Ablowitz-Kaup-Newell-Segur hierarchy, Optik, 174 (2018), 259–265. https://doi.org/10.1016/j.ijleo.2018.08.034 doi: 10.1016/j.ijleo.2018.08.034 |
[14] | V. N. Serkin, T. L. Belyaeva, Optimal control for soliton breathers of the Lakshmanan-Porsezian-Daniel, Hirota, and cmKdV models, Optik, 175 (2018), 17–27. https://doi.org/10.1016/j.ijleo.2018.08.140 doi: 10.1016/j.ijleo.2018.08.140 |
[15] | S. Kumar, A. Biswas, Q. Zhou, Y. Yıldırım, H. M. Alshehri, M. R. Belic, Straddled optical solitons for cubic-quartic Lakshmanan-Porsezian-Daniel model by Lie symmetry, Phys. Lett. A, 417 (2021), 127706. https://doi.org/10.1016/j.physleta.2021.127706 doi: 10.1016/j.physleta.2021.127706 |
[16] | C. S. Liu, Trial equation method to nonlinear evolution equations with rank inhomogeneous: mathematical discussions and its applications, Commun. Theor. Phys., 45 (2006), 219–223. https://iopscience.iop.org/article/10.1088/0253-6102/45/2/005 doi: 10.1088/0253-6102/45/2/005 |
[17] | A. Biswas, Y. Yıldırım, E. Yasar, Q. Zhou, S. P. Moshokoa, M. Belic, Optical soliton perturbation with quadratic-cubic nonlinearity using a couple of strategic algorithms, Chin. J. Phys., 56 (2018), 1990–1998. https://iopscience.iop.org/article/10.1016/J.CJPH.2018.09.009 doi: 10.1016/J.CJPH.2018.09.009 |
[18] | M. Ekici, A. Sonmezoglu, A. Biswas, M. R. Belic, Optical solitons in (2+1)-dimensions with Kundu-Mukherjee-Naskar equation by extended trial function scheme, Chin. J. Phys., 57 (2018), 72–77. https://doi.org/10.1016/j.cjph.2018.12.011 doi: 10.1016/j.cjph.2018.12.011 |
[19] | X. Xiao, Z. X. Yin, Exact single travelling wave solutions to the fractional perturbed Gerdjikov-Ivanov equation in nolinear optics, Mod. Phys. Lett. B, 35 (2021), 2150337. https://doi.org/10.1142/S0217984921503772 doi: 10.1142/S0217984921503772 |
[20] | J. Y. Hu, X. B. Feng, Y. F. Yang, Optical envelope patterns perturbation with full nonlinearity for Gerdjikov-Ivanov equation by trial equation method, Optik, 240 (2021), 166877. https://doi.org/10.1016/J.IJLEO.2021.166877 doi: 10.1016/J.IJLEO.2021.166877 |
[21] | Z. Li, P. Li, T. Y. Han, Bifurcation, traveling wave solutions, and stability analysis of the fractional generalized Hirota-Satsuma coupled KdV equations, Discrete Dyn. Nat. Soc., 2021 (2021), 5303295. https://doi.org/10.1155/2021/5303295 doi: 10.1155/2021/5303295 |
[22] | J. V. Guzman, R. T. Alqahtani, Q. Zhou, M. F. Mahmood, S. P. Moshokoa, M. Z. Ullah, et al., Optical solitons for Lakshmanan-Porsezian-Danielmodel with spatio-temporal dispersion using the method of undetermined coefficients, Optik, 144 (2017), 115–123. https://doi.org/10.1016/J.IJLEO.2017.06.102 doi: 10.1016/J.IJLEO.2017.06.102 |
[23] | A. Biswas, Y. Yıldırım, E. Yasar, Q. Zhou, S. P. Moshokoa, M. Belic, Optical solitons for Lakshmanan-Porsezian-Daniel model by modified simple equation method, Optik, 160 (2018), 24–32. https://doi.org/10.1016/J.IJLEO.2018.01.100 doi: 10.1016/J.IJLEO.2018.01.100 |
[24] | G. Akram, M. Sadaf, M. Dawood, D. Baleanu, Optical solitons for Lakshmanan-Porsezian-Daniel equation with Kerr law non-linearity using improved $\tan\frac{\psi(\eta)}{2}$-expansion technique, Results Phys., 29 (2021), 104758. https://doi.org/10.1016/J.RINP.2021.104758 doi: 10.1016/J.RINP.2021.104758 |
[25] | G. Akram, M. Sadaf, M. A. Khan, Abundant optical solitons for Lakshmanan-Porsezian-Daniel model by the modified auxiliary equation method, Optik, 251 (2022), 168163. https://doi.org/10.1016/j.ijleo.2021.168163 doi: 10.1016/j.ijleo.2021.168163 |
[26] | M. B. Hubert, G. Betchewe, M. Justin, S. Y. Doka, K. T. Crepin, A. Biswas, et al., Optical solitons with Lakshmanan-Porsezian-Daniel model by modified extended direct algebraic method, Optik, 162 (2018), 228–236. https://doi.org/10.1016/j.ijleo.2018.02.091 doi: 10.1016/j.ijleo.2018.02.091 |
[27] | C. S. Liu, Exact travelling wave solutions for (1+1)-dimensional dispersive long wave equation, Chin. Phys., 14 (2005), 1710–1715. https://doi.org/10.1088/1009-1963/14/9/005 doi: 10.1088/1009-1963/14/9/005 |